# SDR USAA2014021700015

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 19,924 hours, 6,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 3A & 3C INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEATS 3A & 3C IAW A321 AMM 33-51-19.  OPERATIONS CHECKED GOOD.
